# SDR ASOA200900840

- Difficulty date: August 2, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 18,742 hours, 15,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT FORWARD OF EMERGENCY EXIT ROW INOP.  FLT 5455 DEL 25 MINS.
